Alert archive / North Carolina / River Flood Warnings in 2016
River Flood Warning 2, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this river flood warning at Jan 23, 2016, 6:03 AM EST for Pitt County, North Carolina. It took effect at Jan 23, 2016, 6:42 AM EST. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 23, 2016, 6:03 AM EST (11:03 UTC)
- In effect from
- Jan 23, 2016, 6:42 AM EST
- Expired
- Jan 24, 2016, 6:03 AM EST
- In force
- 23 hr
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pitt County, NC
The radar
The Morehead City radar (KMHX), 93 km from the middle of the area, began a volume at 11:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
326
WGUS42 KMHX 231103
FLWMHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
603 AM EST SAT JAN 23 2016
...The National Weather Service in Newport has issued a Flood Warning
for the following rivers in North Carolina...
Chicod Creek Near Simpson affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Caution is urged when walking near riverbanks. Flood waters will
weaken the banks making them dangerous.
A followup product will be issued by the National Weather Service a
little later.
&&
NCC147-241103-
/O.NEW.KMHX.FL.W.0002.160123T1142Z-000000T0000Z/
/SIMN7.1.ER.160123T1142Z.160123T1800Z.000000T0000Z.NO/
603 AM EST SAT JAN 23 2016
The National Weather Service in Newport has issued a
* Flood Warning for
The Chicod Creek Near Simpson.
* until further notice...Or until the warning is cancelled.
* At 5 AM Saturday the stage was 9.8 feet.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 11.5 feet by this afternoon. Additional rises are
possible thereafter.
* Impact...At 12.0 feet...Water begins to run over Mobleys Bridge Road
at gage location.
&&
LAT...LON 3560 7722 3557 7718 3554 7720 3551 7723
3553 7727 3557 7725
$$2 follow-up statements
313
WGUS82 KMHX 232122
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
422 PM EST SAT JAN 23 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Chicod Creek Near Simpson affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC147-242122-
/O.CON.KMHX.FL.W.0002.000000T0000Z-000000T0000Z/
/SIMN7.1.ER.160123T1148Z.160123T1600Z.000000T0000Z.NO/
422 PM EST SAT JAN 23 2016
The Flood Warning continues for
The Chicod Creek Near Simpson.
* until further notice...Or until the warning is cancelled.
* At 3 PM Saturday the stage was 10.1 feet.
* Minor flooding is occurring and N/A flooding is forecast.
* Flood stage is 10.0 feet.
* Impact...At 10.0 feet...Flooding of low lying areas adjacent to
Mobleys Bridge Road.
&&
LAT...LON 3560 7722 3557 7718 3554 7720 3551 7723
3553 7727 3557 7725
$$586
WGUS82 KMHX 240053
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
753 PM EST SAT JAN 23 2016
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Chicod Creek Near Simpson affecting Pitt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC147-240123-
/O.CAN.KMHX.FL.W.0002.000000T0000Z-160124T0053Z/
/SIMN7.1.ER.160123T1148Z.160123T1600Z.160123T2210Z.NO/
753 PM EST SAT JAN 23 2016
The Flood Warning is cancelled for
The Chicod Creek Near Simpson.
* At 6 PM Saturday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Impact...At 10.0 feet...Flooding of low lying areas adjacent to
Mobleys Bridge Road.
&&
LAT...LON 3560 7722 3557 7718 3554 7720 3551 7723
3553 7727 3557 7725
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this river flood warning went out at Jan 23, 4:29 AM EST, 1 hour 34 minutes earlier.
Area forecast discussion, Jan 23, 4:29 AM EST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
429 AM EST SAT JAN 23 2016
.SYNOPSIS...
A STRONG AREA OF LOW PRESSURE WILL INTENSIFY AS IT MOVES ALONG0
THE MID ATLANTIC TODAY. HIGH PRESSURE WILL BUILD BACK OVER THE
AREA LATE SUNDAY INTO EARLY NEXT WEEK. THE NEXT COLD FRONT WILL
MOVE THROUGH THE REGION EARLY WEDNESDAY AND STALL JUST SOUTH OF
THE AREA WEDNESDAY INTO THURSDAY.
&&
.NEAR TERM /TODAY/...
AS OF 330 AM SAT...LATEST SFC ANALYSIS SHOWS 992MB LOW PRESSURE
OVER THE OUTER BANKS EARLY THIS MORNING...WITH UPPER LOW OVER
EASTERN TN/WESTERN NC. LOW PRESSURE WILL CONTINUE TO DEEPEN AND
LIFT NNE TODAY AS UPPER LOW MOVES THROUGH THE
CAROLINAS...RESULTING IN COMPLEX/ACTIVE FORECAST ACROSS ENC TODAY.
WRAP AROUND MOISTURE AND COOLING IN THE COLUMN WILL BRING A
CHANCE OF RAIN AND SNOW ACROSS THE REGION TODAY. ISSUED WINTER WX
ADVISORY FOR THE NORTHERN TIER OF COUNTIES...MAINLY AREAS ALONG
AND NORTH OF HWY 264...THIS AFTERNOON INTO TONIGHT...WITH LIGHT
SNOW ACCUMULATIONS POSSIBLE. COULD BE MARGINAL WITH LIMITED
MOISTURE...BUT COULD BE ENOUGH WRAP AROUND COMBINED WITH
LIFT/FORCING FROM UPPER LOW TO GENERATE LIGHT ACCUM SNOW. THERMAL
PROFILES INDICATE A MIX OF RAIN AND SNOW POSSIBLE THIS MORNING
TRANSITIONING TO MAINLY SNOW IN THE AFTERNOON. THOUGH COULD SEE
SOME AREAS OF FROZEN MIXED PRECIP ACROSS THE COASTAL PLAIN EARLY
THIS MORNING WITH TEMPS NEAR FREEZING. QPF AMOUNTS WILL BE
LIGHT...AROUND A TENTH OF AN INCH NORTH TO A COUPLE HUNDREDTHS
SOUTH. AND EXPECT SNOWFALL ACCUMULATIONS TO BE LIGHT WITH ABOUT A
HALF TO ONE INCH ACROSS NORTHERN AREAS WITH LESS THAN HALF AN INCH
SOUTHERN AREAS. AREA WILL LIKELY SEE HIGH TEMPS EARLY THIS MORNING
THEN FALLING THROUGH THE DAY.
WIND ADVISORY CONTINUES THROUGH EARLY THIS MORNING FOR THE OUTER
BANKS AND CARTERET COUNTY. WILL ALLOW TO EXPIRE AND THEN RE-ISSUE
FOR STRONG WINDS RE-DEVELOPING THIS EVENING AND TONIGHT ON THE
BACKSIDE OF THE LOW. HIGH SURF ADVISORY CONTINUES THROUGH THIS
MORNING FOR ALL BEACHES.
&&
.SHORT TERM /TONIGHT/...
AS OF 330 AM SAT...LOW WILL CONTINUE TO MOVE ENE OVERNIGHT. LIGHT
SNOW ACCUMULATIONS POSSIBLE THROUGH LATE THIS EVENING. ANY WRAP
AROUND SNOW SHOWERS WILL TAPER OFF QUICKLY AFTER 06Z. WIND
ADVISORY CRITERIA LIKELY FOR THE OUTER BANKS AND DOWNEAST CARTERET
COUNTY WITH WIND GUSTS 45-50MPH. MINOR TO MODERATE COASTAL
FLOODING LIKELY TONIGHT FOR THE OUTER BANKS...SEE COASTAL FLOODING
SECTION BELOW FOR DETAILS.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
AS OF 330 AM SATURDAY...NO SIGNIFICANT CHANGES THROUGH WED. DID
ADD SLIGHT CHC POPS FOR THU NIGHT WITH OPERATIONAL MODEL TRENDS
TOWARD ANOTHER PSBL COASTAL LOW AT END OF WEEK.
SUN-SUN NIGHT...DRY AND COOL CONDITIONS WITH DIMINISHING WINDS AS
SFC LOW MOVES OUT TO NE AND HIGH PRES BUILDS IN FROM W-SW. HIGHS
SUNDAY UPPER 30S TO LOWER 40S AND LOWS SUNDAY NIGHT IN THE 20S.
MON-TUE NIGHT...RIDGING ALOFT AND SFC HIGH GRADUALLY MOVING
OFFSHORE WILL RESULT IN MODERATING TEMPS DURING PERIOD. UPR TROF
APPROACHING FROM W ALONG WITH COLD FRONT WILL PRODUCE INCREASING
CLOUDS TUE AND CHC OF SHOWERS TUE NIGHT. MAX TEMPS WILL BE NEAR
NORMAL MON...WARMING TO UPR 50S TO LOWER 60S TUE.
WED-FRI...MODELS IN GENERAL AGREEMENT THAT FRONT WILL PASS THROUGH
AREA EARLY WED WITH SOME OVERRUNNING RAIN LINGERING ALONG COAST
INTO EARLY THU. 00Z GFS AND ECMWF HAVE TRENDED WETTER FOR THU
NIGHT INTO FRIDAY WITH UPR LOW MOVING OUT OF GULMEX INDUCING
ANOTHER COASTAL LOW ALONG STALLED FRONTAL BNDRY. ADDED SLGT CHC
POPS FOR THU NIGHT BUT HOLDING OFF ON FRIDAY FOR NOW AS MODELS
UNCERTAIN ON TIMING AND TRACK OF PSBL LOW. TEMPS WILL BE DROPPING
BACK INTO 30S AND 40S BUT CURRENT GDNC INDICATES REMAINING WARM
ENOUGH TO PRECLUDE P-TYPE ISSUES AT THIS TIME.
&&
.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH TONIGHT/...
AS OF 1 AM SAT...SUB-VFR CONDITIONS EXPECTED THROUGH THE TAF
PERIOD. IFR CEILINGS WILL PERSIST THROUGH THE MORNING HOURS THEN
LIKELY LIFT TO MVFR SATURDAY MORNING AND AFTERNOON. COULD SEE
SOME LIGHT WRAP AROUND SNOW SHOWERS TODAY INTO THE EVENING...WHICH
COULD TEMPORARILY REDUCE VSBYS. GUSTY N/NW WINDS CONTINUE THROUGH
THE PERIOD...WITH GUSTS 20-25KT THIS AFTERNOON AND EVENING.
LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AS OF 330 AM SATURDAY...VFR CONDITIONS TO FOLLOW SUNDAY THROUGH
TUESDAY AS HIGH PRESSURE BUILDS EAST OVER THE REGION THEN MIGRATES
OFFSHORE. RAIN RETURNS TUE NIGHT WEDNESDAY AS A COLD FRONT MOVES
THROUGH THE REGION THEN STALLS OFFSHORE WITH A WAVE OF LOW
PRESSURE DEVELOPING ON THE FRONT. SUB-VFR CONDITIONS WILL LIKELY
AFFECT THE TAF SITES ON WEDNESDAY.
&&
.MARINE...
SHORT TERM /THROUGH TONIGHT/...
AS OF 330 AM SAT...LATEST OBS SHOW VARIABLE WINDS S/NW
15-25KT...WITH SEAS 10-19FT NORTH OF OCRACOKE AND 6-10FT SOUTH.
LOW PRESSURE CURRENTLY OVER THE OUTER BANKS WILL CONTINUE TO
DEEPEN AND LIFT NNE TODAY. WILL CONTINUE THE GALE WARNINGS FOR
MOST OF THE WATERS EXCEPT THE NEUSE/PAMLICO RIVERS WHERE SMALL
CRAFT ADVISORIES WILL CONTINUE. WINDS WILL DECREASE EARLY TODAY AS
THE LOW CROSSES THE AREA AND GRADIENTS BRIEFLY RELAX...BUT WILL
SEE WINDS INCREASE AGAIN THIS AFTERNOON AND TONIGHT AS GRADIENTS
INCREASE ON THE BACK SIDE OF THE RAPIDLY DEEPENING LOW...AND COULD
SEE GUSTS TO GALE FORCE BY LATE AFTERNOON ONCE AGAIN. NWPS AND
WAVEWATCH INITIALIZED SEVERAL FEET TOO LOW...SO USED A BLEND FOR
THE REST OF THE PERIOD...AND INCREASED SLIGHTLY ESP FOR THE FIRST
HALF OF TODAY. SEAS LIKELY TO REBUILD TO 10-16FT WITH INCREASED
NNW WINDS AND BACKSWELL FROM THE LOW.
LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AS OF 315 PM FRIDAY...WINDS DIMINISH SUNDAY INTO MONDAY AS HIGH
PRESSURE MIGRATES EAST OVER THE REGION BUT SEAS REMAIN ELEVATED
THROUGH MOST OF THE DAY MONDAY PER LATEST LOCAL SWAN MODEL AND
WAVEWATCH GUIDANCE. WINDS WILL BACK TO SOUTHWEST TUESDAY AHEAD OF
COLD FRONT THEN VEER TO NW/N WEDS AS FRONT MOVES OFFSHORE EARLY IN
THE DAY. WINDS OF 10-15 KNOTS ON TUESDAY INCREASE TO 15-20 KNOTS
BEHIND THE FRONT WEDS WITH SEAS BUILDING TO AS HIGH AS 5 FEET.
LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AS OF 330 AM SATURDAY...ON-GOING GUSTSY NW WINDS EARLY SUNDAY WILL
GRADUALLY DIMINISH THROUGH SUN NIGHT AS SFC HIGH CENTER BUILDS
ACROSS WATERS. LIGHT/VRBL WINDS MON WILL BECOME SW AND INCREASE TO
15-20 KT TUE AS HIGH MOVES OFFSHORE AND COLD FRONT APPROACHES FROM
W. WINDS THEN SHIFTING TO NRLY AND SURGING TO 15-20 KT WED AS HIGH
PRES BUILDS IN BEHIND FRONT.
SEAS 10-15 FT EARLY SUNDAY WILL GRADUALLY SUBSIDE BELOW 6 FT BY
LATE MONDAY...THEN PERSISTING 3-5 FT TUE-WED.
&&
.TIDES/COASTAL FLOODING...
AS OF 330 AM SAT...UPGRADED TO A COASTAL FLOOD WARNING FOR OUTER
BANKS DARE...AND COASTAL FLOOD ADVISORY FOR OUTER BANKS HYDE
COUNTY THIS EVENING INTO SUNDAY. GUIDANCE CONTINUES TO SHOW WATER
LEVELS RISES TO 3 TO 4 FEET ABOVE NORMAL...ESPECIALLY OVER THE
NORTHERN OUTER BANKS...WITH WATER LEVELS 2-3FT ABOVE NORMAL FOR
THE SOUNDSIDE. A HIGH SURF ADVISORY CONTINUES FOR ALL THE BEACHES
THROUGH THIS MORNING WITH SURF HEIGHTS 7 TO 11 FEET.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...WINTER WEATHER ADVISORY FROM NOON TODAY TO 2 AM EST SUNDAY FOR
NCZ029-044>047-080-081-103.
COASTAL FLOOD WARNING FROM 7 PM THIS EVENING TO NOON EST
SUNDAY FOR NCZ103.
HIGH SURF ADVISORY UNTIL 10 AM EST THIS MORNING FOR NCZ095-098-
103-104.
WIND ADVISORY UNTIL 5 AM EST EARLY THIS MORNING FOR NCZ095-103-
104.
COASTAL FLOOD ADVISORY FROM 7 PM THIS EVENING TO NOON EST
SUNDAY FOR NCZ104.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EST SUNDAY FOR AMZ136-137.
GALE WARNING UNTIL 10 AM EST SUNDAY FOR AMZ135-150-152-154.
GALE WARNING UNTIL 8 AM EST SUNDAY FOR AMZ130-131-156-158.
&&
SYNOPSIS...SK/CQD
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...JBM
AVIATION...JBM/CQD
MARINE...JBM/CQD
TIDES/COASTAL FLOODING...MHXHazardous weather outlook, Jan 23, 4:08 AM EST, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 408 AM EST SAT JAN 23 2016 NCZ104-240915- OUTER BANKS HYDE- 408 AM EST SAT JAN 23 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST SUNDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. WIND ADVISORY. COASTAL FLOOD ADVISORY. VERY LIGHT SNOW ACCUMULATIONS POSSIBLE LATE TODAY AND TONIGHT. MINOR SOUNDSIDE FLOODING WILL BE LIKELY TONIGHT INTO SUNDAY WITH WATER LEVEL RISES 2 TO 3 FEET ABOVE NORMAL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ098-240915- ONSLOW- 408 AM EST SAT JAN 23 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. VERY LIGHT SNOW ACCUMULATIONS POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ079-090>094-240915- GREENE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO- 408 AM EST SAT JAN 23 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. VERY LIGHT SNOW ACCUMULATIONS POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ029-044>047-080-081-240915- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-BEAUFORT-MAINLAND HYDE- 408 AM EST SAT JAN 23 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 2 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. LIGHT SNOW ACCUMULATIONS POSSIBLE TODAY AND TONIGHT. UP TO AN INCH OF SNOW IS POSSIBLE...MAINLY FOR AREAS ALONG AND NORTH OF HIGHWAY 264. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-240915- CARTERET- 408 AM EST SAT JAN 23 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. WIND ADVISORY. VERY LIGHT SNOW ACCUMULATIONS POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-240915- OUTER BANKS DARE- 408 AM EST SAT JAN 23 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 2 AM EST SUNDAY... ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EST SUNDAY... ...COASTAL FLOOD WARNING IN EFFECT FROM 7 PM THIS EVENING TO NOON EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY. WINTER WEATHER ADVISORY. WIND ADVISORY. COASTAL FLOOD WARNING. VERY LIGHT SNOW ACCUMULATIONS POSSIBLE TODAY AND TONIGHT. UP TO AN INCH OF SNOW IS POSSIBLE NORTH OF OREGON INLET. MINOR TO MODERATE COASTAL FLOODING IS LIKELY TONIGHT INTO SUNDAY. WATER LEVEL RISES 3 TO 4 ABOVE NORMAL LIKELY ON THE OCEANSIDE NORTH OF CAPE HATTERAS, AND RISES 2 TO 3 FEET ABOVE NORMAL FOR THE SOUNDSIDE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 3:38 AM EST | Wind Advisory | MHX | 26 hr | |
| Jan 23, 3:42 AM EST | Winter Weather Advisory | MHX | Beaufort, Dare, Duplin, Greene, Hyde, Lenoir and 4 more | 24 hr |
| Jan 23, 4:26 AM EST | Coastal Flood Warning | MHX | 32 hr | |
| Jan 23, 4:26 AM EST | Coastal Flood Advisory | MHX | 32 hr |
Nearby
River Flood Warnings in North Carolina, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.